# SDR 98FDEA00762

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-309 - LT MAIN GR IND ON BOTH PNLS WAS IND UNSAFE UP.  COMPLETE RED TAB PROC, REMAIN UNSAFE UP.  DIVERT TO OAK.  REMOVED AND REPLACED LEFT MAIN LAND GEAR DOOR PROXIMITY SWITCH TARGET SUPPORT.  NOSE AND RIGHT LAND GEAR PINS INSTALL.  POS AND WARNING OPS NORM.  GEAR PINS REMOVED.
